# SDR SWAA2020021214253

- Difficulty date: January 29, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT BS. 663, RBL 15, JUST INBOARD OF THE A/C BAY EXHAUST DUCT CUT OUT, AROUND A FASTENER.          / REPAIRED BARRIER IAW SRM.
